MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Confusion/ Disorientation (2553)
Date of Event 06/05/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A heli-fx applier and endoanchors were used in the patient to prevent late failure of the endurant stent graft used in the treatment of a 46mm aaa.There was a proximal neck angulation of 10 degrees and a suprarenal neck angulation of 10 degrees.30 percent of the proximal aortic seal zone circumference had localized thrombus that measured 8 mm thick.There was no calcium at the seal zone.It was reported that, during the index procedure, a proximal type i endoleak was observed after the endurant stent graft was implanted.The physician elected to implant 5 endoanchors in the proximal neck of the main body stent graft.The endoleak was resolved and the procedure was successfully completed.It was reported that post procedure, the patient suffered hypotension and this was deemed probably related to the procedure but not to the device.This resolved on the same date after administration of iv fluids.It was reported that on the next day, the patient suffered confusion.This was deemed to be possibly related to the procedure but not to the device.This resolved on the same day without treatment.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7016907
Report Number2953200-2017-01741
Device Sequence Number11014467
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number50068098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient Weight76